# SDR SWAA2021011241334

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 44,600 hours, 26,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE OVERWING EXIT LIGHT UNDER EXIT SIGN INOPERABLE.  WORKS WITH EMERGENCY EXIT LIGHT SWITCH ON.  OK TO CONTINUE, PER MEL 33-2-03 SP1B TRACKING 65526.  R & R BOTH FUSE AND LIGHT NO HELP.  NEED NEW SOCKET PART 1330216 TRACKING 65526 (CONTINUING MEL DMA #0142294).
